skin-hair-icon
Rashes on shoulders
I suddenly got rashes on both shoulders.. thinking that reason might be bedbugs..rightnow i am using boronip powder and tetmosol soap.. applying panderm daily.. what should I do now
389 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Rashes  on shoulder could be any form of infection  or drug reaction like acneiform eruption.  Treatment  you are taking  is inadequate.  Consult  your  dermatologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
This is limited details and more precise information is needed about your skin condition which can help in planning a treatment. A thorough history, clinical examination will be needed to solve the mystery. A photograph would have been helpful. Consider seeing a Dermatologist for proper diagnosis and treatment plan
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Avoid Self Medications.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Round rash on shoulder Rash on shoulders and chest
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.